Next Article in Journal
Numerical Solution for Solving Burger's-Fisher Eguation by Using Iterative Methods
Previous Article in Journal
The Prediction of Swell Percent and Swell Pressure by Using Neural Networks
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2011, 16(2), 437-442; https://doi.org/10.3390/mca16020437

Continuous Dependence for the Damped Nonlinear Hyperbolic Equation

Department of Mathematics, Sakarya University Esentepe, Sakarya, Turkey
*
Authors to whom correspondence should be addressed.
Published: 1 August 2011
Download PDF [133 KB, uploaded 17 March 2016]

Abstract

This paper gives the continuous dependence of solutions for the damped nonlinear hyperbolic equation.
Keywords: Damped nonlinear hyperbolic equation; Continuous Dependence Damped nonlinear hyperbolic equation; Continuous Dependence
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Yaman, M.; Gür, Ş. Continuous Dependence for the Damped Nonlinear Hyperbolic Equation. Math. Comput. Appl. 2011, 16, 437-442.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top